Advertisement
Midrin Coupon - Midrin 65mg/100mg/325mg capsule
FDA Update

Isometheptene / Dichloralphenazone / Acetaminophen

ACETAMINOPHEN; DICHLORALPHENAZONE; ISOMETHEPTENE is a pain reliever. It is used to treat migraine or tension headaches. Compare sympathomimetic / NSAID combinations.
Midrin Coupon - Midrin 65mg/100mg/325mg capsule
Advertisement

Midrin Side Effects

What should I watch for?

Visit your doctor or health care provider for regular check ups. Tell your doctor if your pain does not go away, if it gets worse, or if you have new or a different type of pain. Do not share this medicine with anyone else.

This medicine contains acetaminophen. Many over the counter medicines also contain acetaminophen as an ingredient. To prevent overdose, read labels carefully. Do not take this medicine with other acetaminophen products.

You may get drowsy or dizzy. Do not drive, use machinery, or do anything that needs mental alertness until you know how this medicine affects you. Do not stand or sit up quickly, especially if you are an older patient. This reduces the risk of dizzy or fainting spells. Alcohol may interfere with the effect of this medicine. Avoid alcoholic drinks.

If you take migraine medicines for 10 or more days a month, your migraines may get worse. Keep a diary of headache days and medicine use. Contact your healthcare professional if your migraine attacks occur more frequently.

Advertisement

Common and Rare Side Effects

Along with its needed effects, a medicine may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.

Check with your doctor immediately if any of the following side effects occur:

Less common or rare

Coughing

difficulty in swallowing

dizziness, lightheadedness, or feeling faint (severe)

flushing, redness, or other change in skin color

shortness of breath, troubled breathing, tightness in chest, or wheezing

sudden decrease in amount of urine

swelling of eyelids, face, or lips

Get emergency help immediately if any of the following symptoms of overdose occur:

Signs and symptoms of overdose

Agitation, anxiety, excitement, irritability, nervousness, or restlessness

any loss of hearing

bloody urine

confusion or delirium

convulsions (seizures)

diarrhea (severe or continuing)

dizziness or lightheadedness

drowsiness (severe)

fast or deep breathing

fast or irregular heartbeat (for medicines containing caffeine

frequent urination (for medicines containing caffeine)

hallucinations (seeing, hearing, or feeling things that are not there)

increased sensitivity to touch or pain (for medicines containing caffeine)

increased sweating

loss of appetite

muscle trembling or twitching (for medicines containing caffeine)

nausea or vomiting (continuing, sometimes with blood)

ringing or buzzing in ears (continuing)

seeing flashes of lights (for medicines containing caffeine)

stomach cramps or pain (severe or continuing)

swelling, pain, or tenderness in the upper abdomen or stomach area

trouble in sleeping (for medicines containing caffeine)

uncontrollable flapping movements of the hands, especially in elderly patients

unexplained fever

unexplained fever

Signs of overdose in children

Changes in behavior

drowsiness or tiredness

fast or deep breathing

Check with your doctor as soon as possible if any of the following side effects occur:

Less common or rare

Bloody or black, tarry stools

bloody or cloudy urine

fever with or without chills (not present before treatment and not caused by the condition being treated)

pain in lower back and/or side (severe and/or sharp)

pinpoint red spots on skin

skin rash, hives, or itching

sores, ulcers, or white spots on lips or in mouth

sore throat (not present before treatment and not caused by the condition being treated)

stuffy nose

swelling of face, fingers, feet, or lower legs

unusual bleeding or bruising

unusual tiredness or weakness

vomiting of blood or material that looks like coffee grounds

weight gain

yellow eyes or skin

Some side effects may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them:

More common

Heartburn or indigestion (for medicines containing aspirin)

nausea, vomiting, or stomach pain (for medicines containing aspirin)

Less common

Drowsiness (for medicines containing salicylamide)

trouble in sleeping, nervousness, or jitters (for medicines containing caffeine)

After you stop using this medicine, it may still produce some side effects that need attention. During this period of time, check with your doctor immediately if you notice the following side effects:

Rare

Bloody or cloudy urine

decreased urination

swelling of face, fingers, feet, or lower legs

weight gain

Other side effects not listed may also occur in some patients. If you notice any other effects, check with your healthcare professional.

Call your doctor for medical advice about side effects. You may report side effects to the FDA at 1-800-FDA-1088.

GoodRx is not sponsored by or affiliated with any of the pharmacies identified in its price comparisons. All trademarks, brands, logos and copyright images are property of their respective owners and rights holders and are used solely to represent the products of these rights holders. This information is for informational purposes only and is not meant to be a substitute for professional medical advice, diagnosis or treatment. GoodRx is not offering advice, recommending or endorsing any specific prescription drug, pharmacy or other information on the site. GoodRx provides no warranty for any of the pricing data or other information. Please seek medical advice before starting, changing or terminating any medical treatment.
The information contained in the Truven Health Micromedex products as delivered by GoodRx is intended as an educational aid only. It is not intended as medical advice for individual conditions or treatment. It is not a substitute for a medical exam, nor does it replace the need for services provided by medical professionals. Talk to your doctor, nurse or pharmacist before taking any prescription or over the counter drugs (including any herbal medicines or supplements) or following any treatment or regimen. Only your doctor, nurse, or pharmacist can provide you with advice on what is safe and effective for you.
The use of the Truven Health products is at your sole risk. These products are provided "AS IS" and "as available" for use, without warranties of any kind, either express or implied. Truven Health and GoodRx make no representation or warranty as to the accuracy, reliability, timeliness, usefulness or completeness of any of the information contained in the products. Additionally, TRUVEN HEALTH MAKES NO REPRESENTATION OR WARRANTIES AS TO THE OPINIONS OR OTHER SERVICE OR DATA YOU MAY ACCESS, DOWNLOAD OR USE AS A RESULT OF USE OF THE THOMSON REUTERS HEALTHCARE PRODUCTS. ALL IMPLIED WARRANTIES OF MERCHANTABILITY AND FITNESS FOR A PARTICULAR PURPOSE OR USE ARE HEREBY EXCLUDED. Truven Health does not assume any responsibility or risk for your use of the Truven Health products.